# SDR MALA100057

- Difficulty date: March 24, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 25,364 hours, 27,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 363
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K AND 2Y CHECK, FRAME ON INSIDE OF CABIN IN 2 SPOTS SIDE BY SIDE AT STA 363 SL 1605. REPAIRED IAW EO S53152 & S53731.
